# SDR AALA201909239001

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 23,745 hours, 9,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L AND 4L SEAT MOUNTED EMERGENCY LIGHT COVERS BROKEN. MAINTENANCE REPLACED LIGHTS AT 3L AND 4L (SEE AALA201909239042) PER AMM 33-51-09.
